# SDR DALA2019031701755

- Difficulty date: March 16, 2019
- Submitted: March 18, 2019
- Operation: Air carrier
- Aircraft: N928AT
- Make and model: Boeing 717-200
- Aircraft serial: 55076
- Aircraft time: 47,348 hours, 32,882 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CUTOUT SURROUND ALSO ON FUSELAGE SKIN AT FWD LOWER CORNER OF LAVATORY SERVICE ACCESS (FUS). NRC 00015: CRACK ON CUTOUT SURROUND ALSO ON FUSELAGE SKIN AT FWD LOWER CORNER OF LAVATORY SERVICE ACCESS WAS REPAIRED PER ETI-17-19-028 REV 4 AND ER/A 576379-14 REV ORIGINAL SEC I. ASSOCIATED ER/A 14-576379 ADDED FOR AC 9571. (LP #0988981)
